# SDR CA990728002

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 324485315
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,217 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ENGINE LOST POWER ON FINAL.  NO RESPONSE TO P/L MOVEMENT.  ENGINE REMAINED RUNNING.  THE HMFC UNIT WAS REPLACED.
